# SDR HEEA063420

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: D105102
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL POOST PUMP LEAKING FROM SEAL DRAIN.
